JournalszaaVol. 24 , No. 2DOI 10.4171/zaa/1247

Integral Inequalities in Higher Dimensional Spaces

  • SHIOJENN TSENG

    Tamkang University, Taipei, Taiwan
  • PEN-CHI WANG

    Tamkang University, Taipei, Taiwan
  • WING-SUM CHEUNG

    University of Hong Kong, China
  • Chur-Jen Chen

    Tunghai University, Taipei, Taiwan
Integral Inequalities in Higher Dimensional Spaces cover

Abstract

Integral inequalities play an important role in many different areas including differential equations, integral equations, variational calculus, etc. In this work, we present some new higher dimensional integral inequalities involving monotonic or convex functions in higher dimensional spaces. These are then applied to solve directly some Calculus of Variations problems for optimal solutions, effectively.